# SDR FDEA201111014709

- Difficulty date: November 1, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Nr 6 Sla
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR6 SLAT OTBD L/E MISREPAIRED.  NR 6 SLAT REMOVED AND REPLACED AS PER AMM 27-80-30-4 REV 70.1.   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-30-5 REV 70.1. REPAIR CLASSIFIED   MINOR AS PER GMM 6-2-100 REV 113.
